# SDR GTIA2014091801429

- Difficulty date: September 18, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N617NK
- Make and model: Airbus A320-232
- Aircraft serial: 5387
- Aircraft time: 7,522 hours, 3,457 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Condition: Failed
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S OXYTEN MASK HOSE BLEW OUT.  R & R THE OXYGEN MASK IAW AMM 35-12-41, PB 401. OPS CHECKED GOOD.
